# SDR FDEA201109023632

- Difficulty date: September 2, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 64,105 hours, 9,861 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A70821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT WHILE CARRYING OUT INSPECTION IAW WORKCARD ITEM 2, FOUND SEAT TRACK AT STA 6-10, X= 8.5 WITH CORROSION ON THE CHANNEL SURFACE.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AS PER SRM 53-00-52 FIG. 201 REPAIR 1 REV.47 REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
